# SDR AALA20120103MIA01

- Difficulty date: January 2, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 99,202 hours, 16,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE AFT EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT AFT EMERGENCY LIGHT.  OPS CHECK NORMAL.
